Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 104, NWS Lincoln, IL

November 17, 2013Fulton County, Knox County, Peoria County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 17, 2013, 10:01 AM CST for Fulton County, Knox County, Peoria County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 17, 2013, 10:01 AM CST (16:01 UTC)
Expired
Nov 17, 2013, 10:45 AM CST
In force
44 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Fulton County, IL, Knox County, IL, Peoria County, IL

The radar

The Lincoln radar (KILX), 75 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 8:40 AM CSTTornado Watch PDSSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 4.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS53 KILX 171601
SVRILX
ILC057-095-143-171645-
/O.NEW.KILX.SV.W.0104.131117T1601Z-131117T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1001 AM CST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1045 AM CST

* AT 957 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARDOLPH...
  AND MOVING NORTHEAST AT 60 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  CANTON...AVON...CUBA...LONDON MILLS...ST. DAVID...FAIRVIEW...
  MAQUON...FARMINGTON...YATES CITY...GLASFORD...ELMWOOD...TRIVOLI...
  BERNADOTTE...MARIETTA...SMITHFIELD...ELLISVILLE...BRYANT...FIATT...
  DUNFERMLINE AND NORRIS.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 60 AND 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4056 8973 4054 8981 4053 8983 4032 9045
      4067 9045 4094 9006
TIME...MOT...LOC 1601Z 234DEG 53KT 4049 9051

HAIL...1.00IN
WIND...70MPH

$$

BARNES
2 follow-up statements
307 
WWUS53 KILX 171617
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CST SUN NOV 17 2013

ILC057-095-143-171645-
/O.CON.KILX.SV.W.0104.000000T0000Z-131117T1645Z/
PEORIA IL-FULTON IL-KNOX IL-
1017 AM CST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KNOX...NORTHERN FULTON AND SOUTHWESTERN PEORIA COUNTIES UNTIL 1045 AM
CST...

AT 1016 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF PRAIRIE CITY...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
CANTON...CUBA...LONDON MILLS...ST. DAVID...FAIRVIEW...MAQUON...
FARMINGTON...YATES CITY...GLASFORD...ELMWOOD...TRIVOLI...
ELLISVILLE...BRYANT...FIATT...DUNFERMLINE...NORRIS...MIDDLE GROVE...
BANNER AND KINGSTON MINES.

INTERSTATE 74 BETWEEN MILE MARKERS 60 AND 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4056 8973 4054 8981 4053 8983 4032 9045
      4067 9045 4094 9006
TIME...MOT...LOC 1617Z 234DEG 53KT 4058 9030

HAIL...1.00IN
WIND...70MPH

$$

BARNES
421 
WWUS53 KILX 171644
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1044 AM CST SUN NOV 17 2013

ILC057-095-143-171654-
/O.EXP.KILX.SV.W.0104.000000T0000Z-131117T1645Z/
PEORIA IL-FULTON IL-KNOX IL-
1044 AM CST SUN NOV 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX...NORTHERN
FULTON AND SOUTHWESTERN PEORIA COUNTIES WILL EXPIRE AT 1045 AM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 4 PM CST!

LAT...LON 4056 8973 4054 8981 4053 8983 4032 9045
      4067 9045 4094 9006
TIME...MOT...LOC 1644Z 234DEG 53KT 4081 8987

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 6:05 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Nov 17, 6:05 AM CST, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
605 AM CST Sun Nov 17 2013

.DISCUSSION...
ISSUED 230 AM CST Sun Nov 17 2013

SHORT TERM...Today and tonight:

Ingredients still coming together for potential significant severe
weather and wind event today. Latest surface map showing a pair of
lows, one in northern Minnesota and the other in north central
Kansas. Temperatures have gone nowhere overnight and were about 10
degrees above the normal highs for the date. Southerly winds
have settled down a tad but still gusted to 20-25 mph in some
areas as of 2 am. Abundant moisture in place with 60 degree dew
points as far north as Pontiac. Strong low level jet of around 50
knots at 925 mb has been feeding some persistent convection along
the Ohio River, with scattered convection further north. Powerful
upper level jet of 110+ knots has been streaming southeast from
the Pacific Northwest, with a secondary jet in the southern stream
of 90-100 knots coming into the Ohio Valley.

Latest model runs slowing the system down a tad, but still
sweeping the front through the CWA between noon and 4 pm. Main
convective activity expected to initiate late morning between I-55
and the Mississippi River, then rapidly sweep eastward through mid
afternoon, ending across the southeast tip of the CWA toward
sunset. Bulk shear of 65-75 knots from 0-6km and SBCAPE values
around 1000 J/kg will help feed the severe storms, with a
significant tornado threat. Latest Day1 outlook from SPC includes
areas along and east of I-57 in a high risk for severe weather
today, with a moderate risk most other areas in the CWA, and
tornado probabilities of 15-30%. Significant threat of damaging
winds with the storms as well.

Outside of the storms, the winds will be a problem as well. Wind
gusts of 35-45 mph will be likely from late morning through the
afternoon. Behind the front, strong isallobaric rises are
progged, with 3-hour pressure changes of 8 to 10 mb pushing
through central and northern Illinois late this afternoon. RAP
model guidance suggesting an hour or two of gusts 50-60 mph
preceding the core of the highest pressure changes. Have elected
to upgrade about the northern half of the wind advisory to a high
wind warning as a result, generally along and north of a Havana to
Danville line. Have left the expiration time as 6 pm. Will still
see some gusts of 30-35 mph early in the evening across the
northeast, but this will diminish as the pressure couplet moves
into the Chicago area.

LONG TERM...Monday through Saturday:

Aside from some breezy weather on Monday in the wake of the storm
system, a quiet period is on tap through Tuesday. Next shortwave
should swing through mid week, with some showers mainly Wednesday
night and Thursday.

Upper pattern later in the week continues to shift toward a split
flow, with Illinois caught in the middle. More agreement now noted
between the GFS and ECMWF with a large cutoff low southwest of
California late in the week, as faster shortwaves swing through
the northern stream across the Great Lakes. The ECMWF is a bit on
the wetter side with this pattern, with the earlier wave getting
hung up and loitering over the Ohio Valley until Friday night,
whereas the GFS focuses more on the phasing of the two streams on
Friday. Have gone with 50 percent PoP's for Friday, then decreased
them Friday night before keeping Saturday mainly dry.

This particular pattern indicates a pretty good shot of cold air
coming into the Great Lakes during the weekend. How far it gets
south into our area remains to be seen.

Geelhart

&&

.AVIATION...
ISSUED 600 AM CST Sun Nov 17 2013

Strong south winds just around 1500 ft will continue to produce
LLWS conditions for at least a couple hours of this TAF period.
Turbulent mixing will quickly increase by mid morning, dragging
the strong winds to the surface and reducing the LLWS conditions.

Strong to severe storms will develop toward PIA between 16z-18z,
SPI and BMI between 17z-19z, DEC between 18z-20z, and CMI between
19z-21z. Damaging winds of 55kt to 65kt and strong tornadoes of
EF2 or greater damage will be possible at all terminal sites.

Sustained south winds ahead of the front will climb to 30-35kt
with gusts to 50kt possible. Behind the front, west-southwest
winds will continue at 20G35kt. Winds will diminish this evening
as the cold front moves away to the east.

MVFR and local IFR cloud heights this morning will break up as the
cold front approaches and storms develop. During storms, IFR and
LIFR conditions may develop for short periods of time.

Shimon
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY from 10 AM this morning to 6 PM CST this evening
FOR ILZ040-047>057-061>063-066>068-071>073.

HIGH WIND WARNING from 10 AM this morning to 6 PM CST this
evening FOR ILZ027>031-036>038-041>046.

&&
Hazardous weather outlook, Nov 17, 5:41 AM CST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
541 AM CST SUN NOV 17 2013

ILZ027>031-036-037-041-042-181200-
FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD-
541 AM CST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST
STORMS WILL DEVELOP IN THE ILLINOIS RIVER VALLEY AROUND 10
AM...THEN PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN
EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS.

IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED
AROUND 40 MPH WITH GUSTS AS HIGH AS 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY.

ILZ040-047>051-181200-
CASS-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
541 AM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST
STORMS WILL DEVELOP IN THE ILLINOIS RIVER VALLEY AROUND 10
AM...THEN PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN
EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS.

IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST
TO BETWEEN 40 AND 45 MPH AT TIMES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY.

ILZ052>057-061>063-066>068-071>073-181200-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-RICHLAND-SHELBY-
541 AM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST A
LINE OF STORMS WILL PUSH EAST OF I-55 AFTER 1 PM...THEN WILL REACH
THE ILLINOIS INDIANA BORDER BETWEEN 5 AND 6 PM. DAMAGING WIND
GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE
PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE
MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES.

IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST
TO BETWEEN 40 AND 45 MPH AT TIMES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 6 PM TODAY.

ILZ038-043>046-181200-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
541 AM CST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST A
LINE OF STORMS WILL PUSH EAST OF I-55 AFTER 1 PM...THEN WILL REACH
THE ILLINOIS INDIANA BORDER BETWEEN 5 AND 6 PM. DAMAGING WIND
GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE
PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE
MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES.

IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED
AROUND 40 MPH... WITH GUSTS AS HIGH AS 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 5 PM TODAY.

SHIMON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 11:50 PM CSTSpecial Weather StatementILXCrawford25 min
Nov 16, 11:53 PM CSTSevere Thunderstorm WarningILXCrawford37 min
Nov 17, 2:50 AM CSTHigh Wind WarningILXChampaign, DeWitt, Fulton, Knox, Logan, McLean and 8 more15 hr
Nov 17, 10:37 AM CSTSevere Thunderstorm WarningILXCass, Morgan, Scott53 min
Nov 17, 10:42 AM CSTTornado WarningILXLogan, Mason, Menard, Sangamon33 min
Nov 17, 10:50 AM CSTTornado WarningILXPeoria, Tazewell, Woodford25 min
Nov 17, 10:57 AM CSTTornado WarningILXMarshall, Tazewell, Woodford33 min
Nov 17, 11:12 AM CSTTornado Warning Tornado observedILXMarshall, Tazewell, Woodford33 min
Nov 17, 11:12 AM CSTTornado WarningILXChristian, Sangamon33 min
Nov 17, 11:18 AM CSTSevere Thunderstorm WarningILXCass, Logan, Mason, Menard42 min
Nov 17, 11:29 AM CSTTornado WarningILXChristian, Macon31 min
Nov 17, 11:31 AM CSTTornado WarningILXLogan, McLean, Tazewell29 min
Nov 17, 11:43 AM CSTSevere Thunderstorm WarningILXChristian, Macon, Shelby47 min
Nov 17, 11:49 AM CSTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more41 min
Nov 17, 11:54 AM CSTTornado WarningILXMcLean36 min
Nov 17, 11:55 AM CSTTornado WarningILXChristian, Shelby50 min
Nov 17, 12:09 PM CSTSevere Thunderstorm WarningILXMcLean51 min
Nov 17, 12:18 PM CSTSevere Thunderstorm WarningILXColes, Douglas, Macon, Moultrie, Piatt, Shelby42 min
Nov 17, 12:19 PM CSTTornado WarningILXChampaign, Piatt41 min
Nov 17, 12:26 PM CSTTornado WarningILXCumberland, Effingham, Jasper, Shelby49 min
Nov 17, 12:36 PM CSTTornado WarningILXChampaign, Douglas, Piatt39 min
Nov 17, 12:39 PM CSTTornado WarningILXClay, Effingham51 min
Nov 17, 12:44 PM CSTTornado WarningILXChampaign31 min
Nov 17, 12:50 PM CSTTornado WarningILXVermilion40 min
Nov 17, 12:56 PM CSTSevere Thunderstorm WarningILXColes, Douglas, Edgar, Moultrie, Vermilion49 min
Nov 17, 12:58 PM CSTTornado WarningILXVermilion32 min
Nov 17, 1:15 PM CSTTornado WarningILXCrawford, Jasper, Richland45 min
Nov 17, 1:25 PM CSTTornado WarningILXEdgar20 min
Nov 17, 1:38 PM CSTTornado WarningILXLawrence37 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.